# SDR WXOA99027

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND 3.5 INCH CRACK IN RADIUS OF FUSELAGE FRAME STATION 737 AT LONGERON 17L.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED ANGLE, FILLER AND DOUBLER (RED W/C A134, B03, W063).  INSTALLED REPAIR PARTS IAW DC-9 SRM 53-03 FIG 32, 51-10-2, 51-10-3 AND 51-30-5.  (M)
